sexologist-icon
Fertility and estradiol t
I have been suffering with fertlity problems and planning for an iui cycle this month. Doc has prescribed emgra (estradial valerate) 2 mg tabs for 14 days. I read on internet that this tablet has got some serious side effects like breast and ovarian cancer.. Is that true?
450 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

The dosage prescribed to you is for a short term period with a small dose .This has a wide safety margin.so you can go ahead with the treatment.wish you all the best.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+194
Chat with a sexologist
Online now
Yup those serious side effects can occur but your doctor knows it and has prescribed them for right duration. Those are the long term side effects. If that tablet is consumed for years,like you use it for contraception.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of estradiol
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.